# SDR BJNA202501250001

- Difficulty date: January 24, 2025
- Submitted: January 25, 2025
- Operation: Air carrier
- Aircraft: N807VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 35830
- Aircraft time: 43,022 hours, 27,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY, AREA LIGHT LAMP INOP. AT SEAT 5DEF.  R/R EMERGENCY AREA LIGHT LAMP IAW AMM 33-51-03-960-801. OPS CHECK GOOD. A/C OK FOR SERVICE. LIGHT AT SEAT LOCATION 5 DEF.
